MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Model Number 995081
Medical Device Problem Codes Inflation Problem (1310); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a balloon malfunction in the bard x-force nephrostomy balloon dilation catheter.Per follow up information received via ibc on 23may2022, it was reported that the catheter balloon failed to inflate fully.It was stated that the fault occurred during use, but no patient injury was reported and the procedure was completed by using another bard x-force nephrostomy balloon dilation catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the problem could not be reproduced.The balloon dilation catheter was returned opened with the original packaging.No visible anomalies were noted on the returned device.Functional testing was performed by introducing a guidewire through the wire hub, using the balloon hub the catheter was filled with distilled water using an inflation device.The balloon was inflated and then it was pressurized to 15, 20, 25 and then 30 atm without show of any leaks or irregularities.The device was used for treatment purposes.The dhr review is not required, as the reported event is unconfirmed.As the reported event is unconfirmed, a label/packaging review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14575910
Report Number1018233-2022-04339
Device Sequence Number5041479
Product Code LJE
UDI-Device Identifier00801741080715
UDI-Public(01)00801741080715
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model Number995081
Device Catalogue Number995081
Device Lot NumberBMFUFM21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown